Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Maximal $ \alpha $-r.e. sets


Author: Manuel Lerman
Journal: Trans. Amer. Math. Soc. 188 (1974), 341-386
MSC: Primary 02F27
MathSciNet review: 0332458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various generalizations of maximal sets from ordinary recursion theory to recursion theory on admissible ordinals are considered. A justification is given for choosing one of these definitions as superior to the rest. For all the definitions considered to be reasonable, a necessary and sufficient condition for the existence of such maximal $ \alpha $-r.e. sets is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02F27

Retrieve articles in all journals with MSC: 02F27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0332458-X
PII: S 0002-9947(1974)0332458-X
Keywords: Admissible ordinal, $ \alpha $-finite set, $ \alpha $-recursive set, $ \alpha $-r.e. set, maximal set, lattice of $ \alpha $-r.e. sets
Article copyright: © Copyright 1974 American Mathematical Society